Unitary groups acting on Grassmannians associated with a quadratic extension of fields.

Research output: Contribution to journalArticlepeer-review

Abstract

Let (V,H) be an anisotropic Hermitian space of finite dimension over the algebraic closure of a real closed field K. We determine the orbits of the group of isometries of (V,H) in the set of the K-subspaces of V.
Original languageEnglish
Pages (from-to)1107-1116
Number of pages10
JournalRocky Mountain Journal of Mathematics
Volume36
Publication statusPublished - 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Unitary groups acting on Grassmannians associated with a quadratic extension of fields.'. Together they form a unique fingerprint.

Cite this